3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Support Groups > 20-Somethings

Reply
 
Thread Tools
Old 03-01-2012, 11:47 AM   #1
Junior Member
 
Join Date: Mar 2012
Posts: 2

Default Copper iud question

Hello ladies!
I am new to the forum but have been reading it since I was diagnosed in September last year. I never had irregular periods except when I started taking birth control. Now my doctor has upped my dose of metformin from 500 xr a day to 750 xr a day and I am suddenly irregular. I had my period lighter than usual and it stopped for a week and now it is a normal one. She said it could be because of my iud but it copper non hormonal because I can't do hormonal birth control it makes me anxious. I think my hormones are starting to even out again because this is similar to when they were out of whack on birth control. Has this happened to anyone else?

I'm frustrated because I've been on this stuff for six months with barely any hormone improvement and no weight loss. Suggestions? I really want to get in shape but this is so discouraging.
Sasha1001 is offline   Reply With Quote
Old 03-01-2012, 11:52 AM   #2
PCOS/IR/Hypothyroid
 
astrophe's Avatar
 
Join Date: Jan 2004
Posts: 3,855

Height: 5'8"

Default

Are you on it for PCOS/IR or Diabetes or what? (The Metformin)

What do you mean "hormone improvement?" It's hard to respond about IUD without knowing what condition you are talking about.

But here's a anyway of general support!

A.
__________________
Started Jan 2016:

Last edited by astrophe; 03-01-2012 at 11:52 AM.
astrophe is offline   Reply With Quote
Old 03-01-2012, 02:24 PM   #3
Junior Member
 
Join Date: Mar 2012
Posts: 2

Default

Sorry! It's for pcos. I was diagnosed in September because I couldn't lose weight. It hormone treatment to get my testosterone levels down.
Sasha1001 is offline   Reply With Quote
Old 03-01-2012, 09:42 PM   #4
Member
 
sparkles86tn's Avatar
 
Join Date: Feb 2012
Location: TN
Posts: 54

S/C/G: 217.5/202.8/150

Height: 5'8

Default

Hi Sasha, I have the copper IUD Paragard. It has made my periods lighter, but I think they generally come at the same time every month. I couldn't do the hormones either.
sparkles86tn is offline   Reply With Quote
Reply

Similar Threads
Thread Thread Starter Forum Replies Last Post
Another birth control question... erynn1010 20-Somethings 28 01-17-2009 07:32 PM
time of the month question veracitarella Weight Loss Support 19 02-06-2008 08:33 AM


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off



All times are GMT -4. The time now is 05:27 AM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.

Search Engine Optimization by vBSEO 3.3.2